# SDR DALA2023122910726

- Difficulty date: December 23, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50027
- Aircraft time: 12,006 hours, 5,652 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING IN LGA "DIRTY SOCK" FUMES SMELL DURING TAXI IN. AFTER APU ONLINE SMELL BEGAN TO DISSIPATE. NO ODOR NOTED IN CABIN. C/W ECS DECONTAMINATION WORK CARD 0550-2003. NO OIL RESIDUE OR ANY CONTAMINATION FOUND. (LP# 5002254)
